# SDR SWIA201232346

- Difficulty date: August 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 28,072 hours, 22,391 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BELOW AFT LATCH OF LEFT TRU BAY DOOR.  (SERVICE)  INSTALLED NEW LEFT TRU DOOR, DOOR LANDING AND APPLIED SEALANT IAW SRM AND AMM.
